As an Amazon Associate I earn from qualifying purchases.
No prescription needed: fexofenadine hcl 180mg, an antihistamine medication, provides the same effectiveness as doctor-prescribed alternatives.
For individuals aged 65 and above, it is recommended to seek advice from a healthcare professional. Protection from indoor & outdoor allergens: experience all-day relief from respiratory allergies, alleviating symptoms such as sneezing, dust, itchy nose & throat caused by seasonal allergies hay fever, runny nose, itching and watery eyes, ragweed, pet dander, pollen, and other irritants. Enjoy all-day relief from allergies with Welmate's prescription-strength allergy medicine.

Take 1 tablet per day. Prescription strength – strong antihistamine formula that is fast acting and provides all day relief.

Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat.

Non drowsy : unlike some allergy medication, Camber Consumer Care Allergy Relief tablets contain a non drowsy antihistamine, so you can feel your best with no impact on alertness.



Comparable to the national brand: Has the same active ingredient as Allegra Allergy 24 Hour Tablets. Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours; see package label for warnings, directions and other important information; use only as directed.
1. WELMATE
#ad
WELMATE Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 200 Count Tablets
#adWELMATE #ad - Usage guidelines: take one tablet by mouth daily. Adults and children 12 years and older should not exceed two tablets within 24 hours. Experience comprehensive protection against indoor and outdoor allergens. Active ingredient: this product contains fexofenadine Hydrochloride 180 mg, an antihistamine comparable to the active ingredient in Allegra Allergy 24hr tablets.No prescription needed: fexofenadine hcl 180mg, an antihistamine medication, provides the same effectiveness as doctor-prescribed alternatives.
More information #ad
Gain confident relief from allergy symptoms without the need for a prescription. Enjoy 24 hours of continuous support, ensuring comfort throughout the day and night. Fast-acting relief: clinically proven to begin working in just 60 minutes, delivering swift and effective relief. For individuals aged 65 and above, it is recommended to seek advice from a healthcare professional. Protection from indoor & outdoor allergens: experience all-day relief from respiratory allergies, alleviating symptoms such as sneezing, dust, itchy nose & throat caused by seasonal allergies hay fever, runny nose, itching and watery eyes, ragweed, pet dander, pollen, and other irritants. Enjoy all-day relief from allergies with Welmate's prescription-strength allergy medicine.
Brand | WELMATE #ad |
Manufacturer | Magno-Humphries #ad |
Part Number | 清风01 |
More information #ad
2. Wellness Basics
#ad
Fexofenadine HCL 180mg Tablet, Non Drowsy, Allergy Relief, Wellness Basics, Relieves Indoor & Outdoor Allergies, Prescription-Strength Antihistamine, 150 Count Long-Lasting 24-Hour Relief
#adWellness Basics #ad - 24-hour allergy relief – active ingredient fexofenadine hcl 180mg tablet provides a long-lasting and effective relief from allergy symptoms like sneezing, itchy watery eyes, running nose, and throat.Take 1 tablet per day. Prescription strength – strong antihistamine formula that is fast acting and provides all day relief.
More information #ad
Relieves indoor & outdoor – eases both indoor and outdoor allergies caused by hay fever, plant and tree pollen, pet dander, mites, or mold. Non-drowsy – non-drowsy formula for day-time relief of upper-respiratory allergy symptoms. Compare to the Active Ingredient in Leading National Brand.Brand | Wellness Basics #ad |
Manufacturer | PL Developments #ad |
Height | 4.13 inches |
Length | 2.25 inches |
Width | 2.25 inches |
Part Number | 1 |
More information #ad
3. Cabinet:
#ad
Hay Fever, Allergies | Kids, Adults Compare to Allegra Tablets, Itchy Eyes, Cabinet: Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen, Dry
#adCabinet: #ad - Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Non-drowsy formula – a true non-drowsy formula for kids and adults, the active ingredients in our medicine is similar to that of prescription-strength Allegra.Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat.
More information #ad
Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pet dander, pollen, and other common allergens. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Perfect for staying allergy-free every day.Brand | Cabinet: #ad |
Manufacturer | Cabinet Health, Inc. #ad |
Weight | 0 pounds |
Part Number | CAB-10002 |
More information #ad
4. Camber Consumer Care
#ad
30 Tablets., Camber Consumer Care Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief, Fexofenadine HCl 180 Mg
#adCamber Consumer Care #ad - 24 hour allergy relief: get 24 hour, non drowsy relief from your worst allergy symptoms including sneezing, Itchy watery eyes, runny nose, itchy nose and throat. Compare to allegra: our fexofenadine hci tablets contain the same active ingredient as Allegra 24 hour allergy pills, giving you the same effective all day allergy relief for a better value.Non drowsy : unlike some allergy medication, Camber Consumer Care Allergy Relief tablets contain a non drowsy antihistamine, so you can feel your best with no impact on alertness.
More information #ad
Fast acting: with camber consumer care fexofenadine hydrochloride 180mg tablets you’ll get fast, non drowsy relief from your allergy symptoms as it starts working in just one hour. Indoor and outdoor allergy relief: Camber Consumer Care allergy medication relieves your allergy symptoms whether you are working at home or enjoying the outdoors.Brand | Camber Consumer Care #ad |
Manufacturer | Camber Consumer Care #ad |
Part Number | 500176 |
More information #ad
5. Members Mark
#ad
180 mg. 150 Count, Members Mark Allergy Relief Fexofenadine HCl Tablets USP
#adMembers Mark #ad - Compare to the active ingredient in Allegra Allergy 24 Hour Tablets. 24-hour relief of indoor and outdoor allergy symptoms. Non-drowsy antihistamine.More information #ad
Brand | Members Mark #ad |
Manufacturer | Member's Mark #ad |
Weight | 0.46 Pounds |
Part Number | 58602711 |
More information #ad
6. Ohm
#ad
Ohm Fexofenadine Antihistamine Indoor Outdoor Allergy Relief 150Tablets
#adOhm #ad - Allergy relief of sneezing, Runny Nose, Itchy Watery Eyes, Itchy Nose or Throat. Ohm fexofenadine antihistamine Indoor Outdoor Allergy Relief Tablets. 24 hour allergy Relief.More information #ad
Brand | Ohm #ad |
Manufacturer | OHM #ad |
Weight | 0 pounds |
Part Number | YAO574 |
Model | W574 |
More information #ad
7. HealthCareAisle
#ad
Fexofenadine Hydrochloride Tablets USP, Non-Drowsy 24-Hour Allergy Relief, 180 mg – 180 Tablets – Allergy Medication, HealthCareAisle Allergy Relief
#adHealthCareAisle #ad - Fexofenadine tablets provide 24 hours of allergy relief. Fexofenadine is a non-drowsy allergy medicine that provides effective relief from indoor and outdoor allergies.Comparable to the national brand: Has the same active ingredient as Allegra Allergy 24 Hour Tablets. Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours; see package label for warnings, directions and other important information; use only as directed.
More information #ad
Our fexofenadine hydrochloride is an antihistamine that temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies such as runny nose; itchy, watery eyes; sneezing; and itching of the nose or throat.Brand | HealthCareAisle #ad |
Manufacturer | Dr. Reddy's Laboratories, Inc. #ad |
Height | 4.75 inches |
Length | 2.75 inches |
Weight | 0.49 Pounds |
Width | 2.75 inches |
More information #ad
30-90% Disocunts Found!
We found that some of the products on this list are now discounted on Amazon! Do you want to see these products?
Disclaimer: We earn small fee from purchases made on Amazon.